# SDR AALA20070243

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT SEAT 30C INOPERATIVE.  SECURED LOOSE PIN ON CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
